Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Remark on the modulus of compact operators

Author: Ulrich Krengel
Journal: Bull. Amer. Math. Soc. 72 (1966), 132-133
MathSciNet review: 0190752
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Day, Normed linear spaces, Springer, Berlin, 1958. MR 94675
  • 2. L. Kantorovitch, Linear operations in semi-ordered spaces, Mat. Sb. (N.S.) 49 (1940), 209-284. MR 4091
  • 3. U. Krengel, Ueber den Absolutbetrag stetiger linearer Operatoren und seine Anwendung auf ergodische Zerlegungen, Math. Scand. 13 (1963), 151-187. MR 176034

Additional Information


American Mathematical Society